A 17-year-old male asked:
i have adhd and i take adderall 5mg and it has no effect i recently got prescriped 20mg of vyvanse (lisdexamfetamine) and it only works for 3 hours why is this hapenning?
2 doctor answers
Dr. James Wells answered
43 years experience Psychiatry
Dose may be too low: It could be that the dose is too low. Recommend discussing with your doctor a trial of a higher dose.
Answered on Jan 2, 2015
Dr. Carlos Barrios answered
22 years experience Child Psychiatry
Doses too low: These are minimal dose of each medication and as such these medications will tend to have an effect for only a few hours. Regular adder all is always only going to be short acting. Its good your medication is being titrated slowly to avoid side effects. But speak to your psychiatrist about further adjustments, that is what the solve on this. Take care.
Answered on May 28, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!